Alert archive / Mississippi / Special Weather Statements in 2013
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 5, 2013, 7:04 PM CDT for Madison County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2013, 7:04 PM CDT (00:04 UTC)
- Expired
- Aug 5, 2013, 7:35 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
County Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 42 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2455 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
186 WWUS84 KJAN 060004 SPSJAN MSZ042-043-049-060035- RANKIN MS-MADISON MS-YAZOO MS- 704 PM CDT MON AUG 5 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 704 PM CDT MON AUG 5 2013 ...STRONG THUNDERSTORM PERSISTS IN FAR WESTERN MADISON COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUTS WAS LOCATED OVER WAY AT 704 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EAST CENTRAL YAZOO...CENTRAL MADISON AND EXTREME NORTHEASTERN RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3259 8978 3250 9002 3277 9013 3284 8994 TIME...MOT...LOC 0004Z 337DEG 10KT 3272 8999 $$ BYB
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 5, 4:04 PM CDT, 3 hours earlier.
Area forecast discussion, Aug 5, 4:04 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT MON AUG 5 2013
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...
ITS BEEN ANOTHER HOT AND HUMID DAY ACROSS WESTERN/NORTHWESTERN
PORTIONS OF THE ARKLAMISS SOUTH OF A WEAK SURFACE BOUNDARY DRAPED
NEAR THE GOLDEN TRIANGLE. CONVECTION THIS AFTERNOON HAS BEEN FOCUSED
GENERALLY ALONG/EAST OF THE HWY 49 CORRIDOR FURTHER FROM THE
INFLUENCE OF THE SUBTROPICAL RIDGE SPRAWLED OUT ACROSS THE FAR
SOUTHERN PLAINS. MOST OF THIS ACTIVITY WILL WANE WITH THE LOSS OF
DAYTIME HEATING ALTHOUGH A FEW SHOWERS AND STORMS MAY PERSIST
THROUGH 9-10PM ACROSS NORTHEASTERN AREAS. A STRONG STORM OR TWO
PRODUCING WIND GUSTS OF 40-50 MPH OR SO WILL BE POSSIBLE THROUGH THE
FIRST PART OF THE EVENING.
A SIMILAR OVERALL SETUP WILL BE IN PLACE TOMORROW ALTHOUGH THE
AFOREMENTIONED BOUNDARY WILL HAVE RETREATED OFF TO OUR NE.
WESTERN/NORTHWESTERN AREAS LOOK TO GET QUITE WARM ONCE AGAIN/SIMILAR
TO TODAY/WHERE HEAT INDICES WILL LIKELY CLIMB ABOVE 105 DEGREES
DURING THE HEAT OF THE DAY. WENT AHEAD AND ISSUED A HEAT ADVISORY
FOR THESE AREAS THAT WENT INTO EFFECT THIS AFTERNOON SINCE WE'VE
ALREADY SEEN THESE CONDITIONS TODAY. OVERNIGHT...LOWS WILL STRUGGLE
TO GET TO 75 ALLOWING LITTLE RELIEF FROM THE HEAT. ITS VERY POSSIBLE
THE ADVISORY WILL NEED TO BE EXTENDED THROUGH MOST OF THE WEEK AS H5
HEIGHTS RISE AND SFC MOISTURE REMAINS HIGH. SHOWERS/STORMS TOMORROW
LOOK TO BE CONFINED ACROSS AREAS EAST OF THE MS RIVER ON THE
PERIPHERY OF THE UPPER RIDGE ALTHOUGH THE BEST COVERAGE MAY END UP
BEING ALONG/E OF I-55. JUST LIKE TODAY A FEW STRONG STORMS ARE NOT
OUT OF THE QUESTION AND WILL ADD THIS POTENTIAL TO THE AFTERNOON HWO.
THIS ACTIVITY WILL BE TIED TO DIURNAL HEATING AND IS EXPECTED TO
DIMINISH OVERNIGHT. REALLY NOT A WHOLE LOT OF CHANGE HEADED INTO WED
WITH THE BEST DIURNAL STORM COVERAGE ALONG/E OF I-55 DURING THE
AFTERNOON.
ONLY DIVERGENCE FROM GFS MOS WAS FOR TOMORROW WHERE HIGHS WERE
ADJUSTED DOWN A TAD EAST OF I-55...OTHERWISE GUIDANCE VALUES LOOKED
REASONABLE. /BK/
.LONG TERM...(THURSDAY THROUGH MONDAY)...
AS THE RIDGE BUILDS OVER THE FORECAST AREA LATER THIS WEEK...DIURNAL
CONVECTIVE POTENTIAL WILL DECREASE AND BE MOSTLY CONFINED TO THE
EASTERN PERIPHERY OF THE ARKLAMISS. ANY THUNDERSTORM ACTIVITY WOULD
LIKELY DISSIPATE QUICKLY BY EARLY EVENING GIVEN PRESENCE OF THE MID
LEVEL RIDGE AND POOR MID LEVEL LAPSE RATES. MODELS INDICATE SOME
SUPPRESSION/BREAKDOWN OF THE RIDGE AS WE GO LATER IN THE WEEK AND
INTO THE WEEKEND. THIS COULD ALLOW A SURFACE BOUNDARY TO PUSH A
LITTLE FARTHER SOUTH TOWARD NORTHERN PORTIONS OF THE FORECAST AREA
AND RESULT IN INCREASED MAINLY AFTERNOON/EVNG THUNDERSTORM
ACTIVITY...ESPECIALLY FOR NORTHERN/EASTERN PORTIONS OF THE AREA. IN
ADDITION...AN UPPER LEVEL TROUGH CROSSING THE GULF OF MEXICO COULD
INCREASE DIURNAL THUNDERSTORM ACTIVITY FOR SOUTHERN PORTIONS OF THE
ARKLAMISS THIS WEEKEND. INCREASED CLOUD COVER AND CONVECTION MAY HELP
TO TEMPER HEAT STRESS. /EC/
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE AT MOST LOCATIONS TODAY AND
TONIGHT. CIGS/VSBY IN THE VICINITY OF SCT TO NUMEROUS SHOWERS AND
TSTMS THIS AFTERNOON AND EVENING WILL BRIEFLY LOWER TO IFR/MVFR
LEVELS. THE PRIMARY LOCATION OF SHOWERS AND TSTMS WILL BE ALONG AND
EAST OF I-55 WITH MOST ACTIVITY ENDING BY 03Z. BRIEF DOWNPOURS CAN
ALSO BE EXPECTED THROUGH 03Z. PATCHES OF FOG WILL BE POSSIBLE AFTER
08Z. LCL MVFR VSBYS CAN BE EXPECTED IN FOG THROUGH 14Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 97 75 98 / 12 37 10 17
MERIDIAN 73 95 73 98 / 32 55 16 29
VICKSBURG 75 97 75 98 / 12 22 5 12
HATTIESBURG 74 95 76 98 / 23 51 11 33
NATCHEZ 75 95 75 97 / 12 23 5 13
GREENVILLE 75 98 75 100 / 17 24 8 12
GREENWOOD 74 97 75 100 / 31 39 16 16
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR MSZ018-019-025-034>036-
040>043-047>049-053.
LA...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR LAZ007>009-015-016-
023>025.
AR...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR ARZ074-075.
&&
BK/OLBHazardous weather outlook, Aug 5, 3:12 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT MON AUG 5 2013 MSZ026>033-037>039-044>046-050>052-054>058-063>066-072>074-062015- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 312 PM CDT MON AUG 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY ONE OR TWO STRONG...POSSIBLY SEVERE...THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EARLY EVENING AND AGAIN TUESDAY AFTERNOON AND EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 60 MPH AS WELL AS SOME SMALL HAIL. BRIEF HEAVY DOWNPOURS CAN BE ANTICIPATED WITH THESE STORMS. HOT AND HUMID CONDITIONS ARE ALSO ANTICIPATED ACROSS THE REGION. THE COMBINATION OF TEMPERATURE AND HUMIDITY WILL BRING HEAT INDEX VALUES NEAR 105 DEGREES THIS AFTERNOON AND TUESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY ONE OR TWO STRONG THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON. ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025-034>036- 040>043-047>049-053-062015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- WARREN-HINDS-RANKIN-CLAIBORNE- 312 PM CDT MON AUG 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTHWEST AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY ONE OR TWO STRONG...POSSIBLY SEVERE...THUNDERSTORMS WILL BE POSSIBLE EAST OF THE MISSISSIPPI RIVER THIS AFTERNOON AND EARLY EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 60 MPH AS WELL AS SOME SMALL HAIL. BRIEF HEAVY DOWNPOURS CAN BE ANTICIPATED WITH STRONG STORMS. VERY HOT AND HUMID CONDITIONS ARE ALSO ANTICIPATED ACROSS THE REGION. THE COMBINATION OF TEMPERATURE AND HUMIDITY WILL BRING HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES THIS AFTERNOON AND TUESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. LAZ026-MSZ059>062-062015- CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- 312 PM CDT MON AUG 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL LOUISIANA AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Special weather statement, Aug 5, 4:27 PM CDT, 2 hours 37 minutes before
MSZ031-033-039-052155-
OKTIBBEHA MS-NOXUBEE MS-LOWNDES MS-
427 PM CDT MON AUG 5 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT MON AUG 5 2013
...STRONG THUNDERSTORM PUSHING INTO NORTHWESTERN NOXUBEE COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 5 MILES SOUTH OF OKTOC AT 427 PM CDT...MOVING SOUTHEAST
AT 25 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN LOWNDES...NOXUBEE AND SOUTHEASTERN OKTIBBEHA
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3313 8832 3296 8846 3320 8882 3329 8882
3338 8874 3315 8831
TIME...MOT...LOC 2127Z 306DEG 27KT 3325 8871
BYBSpecial weather statement, Aug 5, 4:56 PM CDT, 2 hours 8 minutes before
MSZ041-052225-
SHARKEY MS-
456 PM CDT MON AUG 5 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT MON AUG 5 2013
...STRONG STORM NEAR ROLLING FORK...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUTSS
WAS LOCATED 3 MILES SOUTH OF ANGUILLA AT 456 PM CDT...MOVING
SOUTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL SHARKEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3293 9092 3297 9091 3305 9086 3298 9066
3292 9066 3284 9076 3282 9076 3279 9080
3288 9094
TIME...MOT...LOC 2156Z 299DEG 10KT 3292 9081
BYBSpecial weather statement, Aug 5, 5:09 PM CDT, 1 hour 55 minutes before
MSZ036-052240-
HOLMES MS-
509 PM CDT MON AUG 5 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CDT MON AUG 5 2013
...STRONG THUNDERSTORM SOUTH OF TCHULA...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED OVER HOWARD AT 509 PM CDT...MOVING SOUTHEAST AT 15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL HOLMES COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3297 8991 3290 9003 3297 9023 3310 9032
3321 9015
TIME...MOT...LOC 2209Z 324DEG 12KT 3308 9017
BYBSpecial weather statement, Aug 5, 5:24 PM CDT, 1 hour 40 minutes before
MSZ018-019-052325-
SUNFLOWER MS-BOLIVAR MS-
524 PM CDT MON AUG 5 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CDT MON AUG 5 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 11 MILES NORTHEAST OF SHELBY TO 6 MILES
NORTHWEST OF DEESON AT 524 PM CDT...MOVING SOUTH AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3399 9065 3398 9044 3368 9045 3371 9113
3378 9112 3378 9099 3384 9108 3393 9102
3397 9110 3400 9101 3396 9098 3402 9099
3403 9090 3409 9088 3412 9096 3412 9095
3413 9066
TIME...MOT...LOC 2224Z 354DEG 15KT 3404 9063 3405 9095
MMESpecial weather statement, Aug 5, 6:13 PM CDT, 51 minutes before
MSZ036-037-042-043-052345- ATTALA MS-MADISON MS-HOLMES MS-YAZOO MS- 613 PM CDT MON AUG 5 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 613 PM CDT MON AUG 5 2013 ...STRONG THUNDERSTORM JUST WEST OF PICKENS... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS WAS LOCATED 5 MILES SOUTH OF EBENEZER AT 613 PM CDT...MOVING SOUTHEAST AT 15 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EAST CENTRAL YAZOO...SOUTH CENTRAL HOLMES...NORTH CENTRAL MADISON AND EXTREME SOUTHWESTERN ATTALA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3277 8982 3266 9006 3294 9020 3302 9001 TIME...MOT...LOC 2313Z 332DEG 11KT 3290 9006 BYB
Special weather statement, Aug 5, 7:04 PM CDT, 0 minutes before
MSZ042-043-049-060035- RANKIN MS-MADISON MS-YAZOO MS- 704 PM CDT MON AUG 5 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 704 PM CDT MON AUG 5 2013 ...STRONG THUNDERSTORM PERSISTS IN FAR WESTERN MADISON COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUTS WAS LOCATED OVER WAY AT 704 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EAST CENTRAL YAZOO...CENTRAL MADISON AND EXTREME NORTHEASTERN RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3259 8978 3250 9002 3277 9013 3284 8994 TIME...MOT...LOC 0004Z 337DEG 10KT 3272 8999 BYB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:01 PM CDT | Flash Flood Warning | JAN | Bolivar | 119 min |
| Aug 5, 8:21 PM CDT | Special Weather Statement | JAN | Warren | 59 min |
| Aug 6, 2:22 PM CDT | Special Weather Statement | JAN | Webster | 28 min |
| Aug 6, 2:57 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| Aug 6, 2:58 PM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 47 min |
| Aug 6, 3:31 PM CDT | Special Weather Statement | JAN | Grenada | 44 min |
| Aug 6, 3:39 PM CDT | Special Weather Statement | JAN | Lowndes | 61 min |
| Aug 6, 4:01 PM CDT | Flash Flood Warning | JAN | Lowndes | 119 min |
| Aug 6, 4:39 PM CDT | Special Weather Statement | JAN | Kemper, Winston | 61 min |
| Aug 6, 4:44 PM CDT | Flash Flood Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 2 hr |
| Aug 6, 5:05 PM CDT | Special Weather Statement | JAN | Newton | 30 min |
| Aug 6, 5:16 PM CDT | Special Weather Statement | JAN | Lauderdale | 44 min |
| Aug 6, 5:34 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 41 min |
| Aug 6, 6:12 PM CDT | Special Weather Statement | JAN | Clarke | 28 min |
| Aug 6, 6:17 PM CDT | Flash Flood Warning | JAN | Lauderdale | 118 min |
| Aug 6, 6:40 PM CDT | Flash Flood Warning | JAN | Kemper, Neshoba, Winston | 95 min |
| Aug 6, 6:42 PM CDT | Special Weather Statement | JAN | Clarke | 38 min |
Nearby
Special Weather Statements in Mississippi, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.